# SDR 06FDEA03015

- Difficulty date: August 20, 2006
- Submitted: September 21, 2006
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11
- Aircraft serial: 48478
- Aircraft time: 50,678 hours, 6,480 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: NRC6055508
- Condition: Dented
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD FLAP OUTBD SEGMENT LOWER SURFACE FOUND SEVERAL DENT   MARKS.  RT WING I/B FLAP O/B SEGMENT LOWER SKIN REMOVED AS PER SRM 51-33-01 AND SRM 51-35-01 VOL II.  NEW SKIN FABRICATED USING MATERIAL 2024T3- 0.040" THK AS PER DWG NR ARC 2444, REPROTECTED AS PER SRM 51-21-01 VOL II AND INSTALLED AS PER SRM 51-33-01 AND 51-35-01 VOL.II CLASSIFIED AS MAJOR REPAIR PER GMM 6-2-100.
